# SDR UALA2011110906104

- Difficulty date: November 8, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 63,535 hours, 23,365 cycles
- Engine: Pwa PW2037
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 388250017
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  HEAVY FUEL LEAK FROM APU UNDERSIDE AREA OF AIRCRAFT.  FOUND FUEL LEAK AT THE APU FCU WITH APU RUNNING, WITH APU INOP FUEL LEAK STOPPED.  WILL INOP THE APU PER MEL 4911A.  WITH APU INOP THERE IS NO FUEL SUPPLIED TO APU.  REVIEWED WITH SAMC-EMC.  SJC NOTED FUEL LEAK WAS AT THE FCU.  FCU PCN 621-9004.  POSSIBLE PARTS.  RAN APU, ACCOMPLISHED LEAK CHECK. CHECKED FITTINGS OF FCU. NORMAL OPERATION WITH NO LEAKS.
